“Bath Salts” A Growing Drug Problem? The 420 Times Staff February 18, 2011 Best Of The Best, Exclusive Web Content, The War On DrugsNumerous reports are coming in from across the country of people smoking, snorting, or injecting “bath salts” and ending up in the emergency room because of it. These powders are considered so dangerous by some, that a few states have already started the process of banning them.With an effect akin to that of meth, ingesting these powders can cause hallucinations, rapid heart beat, and suicidal thoughts; one man used a skinning knife to slice his face and stomach repeatedly after consuming the powder.Much like so-called synthetic weed, these designer drugs can be very dangerous. Any number of chemicals can be inside, and there is no one of knowing how your body will react to them.It makes you wonder what makes some people want to experiment with things like this. Cannabis is such a wonderful and euphoric plant, but it is not for everyone. Some people just want to be on the “cutting edge” of experiences. That’s a shame, because they are missing a natural and fulfilling “high.”Having said that, the only effect banning these chemicals will have is keeping them in the news and alerting more people that you can get “high” on bath salts. Prohibition never works, no matter what it is you’re banning.– Joe Klare 3 Responses Tweets that mention "Bath Salts" A Growing Drug Problem? | The 420 Times -- Topsy.com February 18, 2011 […] This post was mentioned on Twitter by Joseph Klare, SlightlySick™, Sunshine Love, Miss Angela Marie, drnugz and others. drnugz said: “Bath Salts” A Growing Drug Problem?: Numerous reports are coming in from across the country of people smoking, … http://bit.ly/hV4JRN […] Log in to Reply Kaylea February 18, 2011 Joe your argument always are great! Log in to Reply Guy-with-a-Brain February 19, 2011 Crystal Meth, Crack Cocaine, and now a whole new range of potentially deadly chemicals . . .all creations arising from prohibition. Log in to ReplyLeave a Reply Cancel ReplyYou must be logged in to post a comment.